# SDR CALA2012021600103

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 39,850 hours, 14,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 5989
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE DOOR 2-R INOP, ALSO 26DEF.  REMOVED AND REPLACED POWER SUPPLY & BATTERY PACK AT POS M1673 & BATTERY PACK M1671, ALL NORMAL.  REF. AMM 33-51-06.
